Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

New Study About Dental Problems after Bisphosphonate Drugs

Posted Nov 04 2009 10:04pm

There is a new study from Australia, published in the Journal of the Canadian Dental Association, that shows the connection between taking bisphosphonate drugs - Fosomax, Boniva and Actonel and jawbone collapse.

Although most doctors believe that the problem is with intravenous drugs given in cases of cancer, it has been proven that oral drugs have the same problems. It is the conjuction of bone drugs plus dental surgery for replacement of teeth or root canals that compounds the problem. Who among us can say when their teeth will need some deep work?

Even if you have only taken the drugs for less than three years there is still a risk. Since the drugs stays in your system for ten years, the risk is also present for ten years.

Since this is such an important issue I have created an article on the articles page about this topic, with a link to the report. You’ll find it here -  http://osteo-solutions.com/dentalproblems.htm

Interestingly there is now a new name for this new disease - BON - Bisphosphonate-associated osteonecrosis. A new disease created entirely by drug companies!

Check out the full article, stay informed and spread the word.

Post a comment
Write a comment:

Related Searches